Pacific Journal of Mathematics

Vector-valued functions as families of scalar-valued functions.

Robert F. Geitz and J. J. Uhl, Jr.

Article information

Source
Pacific J. Math., Volume 95, Number 1 (1981), 75-83.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102735530

Mathematical Reviews number (MathSciNet)
MR631660

Zentralblatt MATH identifier
0495.28007

Subjects
Primary: 28B99: None of the above, but in this section
Secondary: 46G10: Vector-valued measures and integration [See also 28Bxx, 46B22]

Citation

Geitz, Robert F.; Uhl, J. J. Vector-valued functions as families of scalar-valued functions. Pacific J. Math. 95 (1981), no. 1, 75--83. https://projecteuclid.org/euclid.pjm/1102735530


Export citation

References

  • [1] J. Diestel and J. J. Uhl,Jr., Vector Measures, Math. Surveys no. 15, Amer. Math. Soc, Providence, 1977.
  • [2] N. Dunford and J. T. Schwartz, Linear Operators, Part I, Interscience, NewYork, 1958.
  • [3] R. S. Phillips, Integration in a convex linear topological space, Trans. Amer. Math. Soc, 47 (1940), 114-145.
  • [4] Haskell P. Rosenthal, Point-wise compact subsets of the first Baire class, Amer. J. Math., 99 (1977), 362-378.
  • [5] L. Schwartz, Radon measures on arbitrarytopological spaces and cylindrical measures, Oxford, 1973.